# SDR AALA991129

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N363AA
- Make and model: Boeing 767323
- Aircraft serial: 24044
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: D25BD
- Condition: Defective
- Location: E/E Compt
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MSY - FLT 207 - EN ROUTE MIA-LAX, LEFT FORWARD FUEL BOOST PUMP CAUTION LIGHT ILLUMINATED AND CIRCUIT BREAKER POPPED.  CABIN SIDEWALL LIGHTS AND FLIGHT ATTENDANT JUMP SEAT WORK LIGHTS INOPERATIVE.  ALSO, RECEIVED CARGO DETECTION AIR ADVISORY MESSAGE AND SYSTEM 1, 2 AND 3 HYDRAULIC FLUID QTY INDICATORS WENT TO .02.  AIRCRAFT AIR INTERRUPTED TO MSY AND LANDED WITHOUT INCIDENT.  REPLACED ELECTRICAL RELAY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
